We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Advanced Melanoma

Journal Scan / Research · June 22, 2021

Thyroid Immune-Related Adverse Events After Immune Checkpoint Inhibitor Treatment

The Journal of Clinical Endocrinology and Metabolism

 

Additional Info

The Journal of Clinical Endocrinology and Metabolism
Thyroid Immune-Related Adverse Events Following Immune Checkpoint Inhibitor Treatment
J. Clin. Endocrinol. Metab. 2021 Apr 20;[EPub Ahead of Print], CA Muir, RJ Clifton-Bligh, GV Long, RA Scolyer, SN Lo, MS Carlino, VHM Tsang, AM Menzies

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading